# SDR 0000295516

- Difficulty date: January 19, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- Aircraft time: 45,271 hours, 19,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L CHECK, FOUND CRACK ON NUMBER 10 SLAT AFT CLOSURE WEB AT O/B DRIVE TRACK.  REPAIRED PER EA 55-173783.
